# SDR SWAA2023080882928

- Difficulty date: July 27, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,995 hours, 34,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-26 MID CABIN FLOOR PANEL 232SF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] CLEANED UPPER SURFACE OF FLOORBOARD 232SF IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5A(1);[02] VERIFIED ITEM 1;[03] FABRICATED NEW BOARD FROM SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 4; BOEING DRW. 144A5810 AND BAC5085 STEP 8.4.2. CURED ADHESIVE WITH HEAT LAMP AND DIGITAL THERMOMETER (30347) DUE 5-8-24 FLOOR STOCK (WN13845); INSERTS (A194295); ADHESIVE (A191086);[04] VERIFIED STEPS
